Recently I've been bleeding a tiny bit after sex. I've been on the depo shot for just over a year now, today I've been bleeding from my vagina but it's very light and watery? Also having sharp pains in my abdomen. I've just recovered from the flu aswell but I'm not sure if I should still be having bad head aches! I hope someone can help because I'm really worries
This can happen after you've been on Depo Provera for a while. The way my doctors always stopped it was to bring my shots forward to 9 a week interval, then 10, then 11, & I found in future I had to stick at 11 week intervals to prevent the bleeding, occasionally dropping back to 10 weeks.
- Depo-Provera Information for Consumers
- Depo-Provera Information for Healthcare Professionals (includes dosage details)
- Side Effects of Depo-Provera (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 14 Jan 2015 • 1 answer
Posted 10 Mar 2015 • 1 answer
Posted 9 Aug 2015 • 1 answer
Posted 18 Sep 2015 • 6 answers
Posted 28 Feb 2017 • 1 answer